# SDR UPS00832792

- Difficulty date: May 18, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- Aircraft time: 69,919 hours, 46,983 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 9753792503
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, STA 1537 INTERCOSTAL IS CRACKED AT LONG 33L.  REMOVED, FABRICATED AND REPLACED INTERCOSTAL IAW DWG 9753792 AND SRM 51-1-21.
